# SDR FDEA202007161553

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461240660000
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON,  NR 1 - 4 FWD ENG MOUNT BOLT HOLES WERE CORRODED AND PITTED.   REPAIRED THE ENG MOUNT BOLT HOLES IAW EA 6-5454 -T0354758, P1, STEPS 1 - 8.  ACCOMPLISHED FINAL EA 6-5450-T0354758 P1.    MAJOR REPAIR.
